MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF PS 14MM VE R 6-9 CD; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF PS 14MM VE R 6-9 CD; PROSTHESIS, KNEE
Catalog Number 42522400514
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2- japan h3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that an articular surface didn¿t mate with tibial plate.The surgeon carefully tried to insert it, after that, it was discovered that the back side of the articular surface was deformed.The surgery was completed with another articular surface.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, d9, g1, g2, g3, g6, h1, h2, h3, h6, and h11 visual examination of the returned product shows that it exhibits signs of use (dings and scratches on the bottom surface as well as in and around the extraction slot).The dovetail feature shows signs of damage (both compressed and flared) as well as numerous dings.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.The root cause is attributed to a failure to follow instructions.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PSN ASF PS 14MM VE R 6-9 CD
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23586484
Report Number3007963827-2025-00468
Device Sequence Number13076437
Product Code MBH
UDI-Device Identifier00889024243637
UDI-Public(01)00889024243637(17)280214(10)65645172
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42522400514
Device Lot Number65645172
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown